| Catalog Number |
530-08-108 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
03/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported patient was experience pain post-op.Surgeon suspected due to fractured tuberosity or loose implants.Both seemed to be the case and surgeon replaced humeral components and cemented them.Surgeon cerclaged the tuberosity as well.Complaint has been evaluated and is similar to report number 1644408-2021-01265; 530-08-175, s810 - device loosening, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery due to patient was experiencing pain post-op.Surgeon suspected due to fractured tuberosity or loose implants.Both seemed to be the case and surgeon replaced humeral components and cemented them.Surgeon cerclaged the tuberosity as well.